The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (172 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 1, 2002, pp. 249–256
DOI: 10.4171/ZAA/1076

Published online: 2002-03-31

Global Existence for some Integro-Differential Equations with Delay Subject to Non-Local Conditions

S. Mazouzi[1] and Nasser-edine Tatar[2]

(1) University Badji Mokhtar, Annaba, Algeria
(2) King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

By making use of the Leray-Schauder fixed point theorem we prove the global existence of solutions to some integro-differential equations with delay subject to non-local conditions, and this problem is considered in an arbitrary Banach space.

Keywords: Nonlocal conditions, mild solutions, semigroups, Schaefer’s fixed point theorem, integro-differential equations

Mazouzi S., Tatar Nasser-edine: Global Existence for some Integro-Differential Equations with Delay Subject to Non-Local Conditions. Z. Anal. Anwend. 21 (2002), 249-256. doi: 10.4171/ZAA/1076